Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can turmeric milk decrease the INR ?

MY WIFE HAS GONE THROUGH DVR [ARR+MITRAL] IN 2002 AND SINCE THEN SHE IS ON ACITROM AND TAKING 3.00MG PER DAY AND HER INR REMAINS WITHIN 2.5-3.5 SUDDENLY WHEN WE CHECKED THE INR THIS MONTH IT WAS 1.95 AND HER DIET HAS NOT CHANGED MUCH AVOIDING ALL LEAFY VEG. HOWEVER SHE STARTED TAKING MILK MIXED WITH TURMERIC POWDER FROM THE LAST ONE MONTH AND CAN TURMERIC MILK CAN DECREASE THE INR .
Asked On : Sun, 2 Jan 2011
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Thoracic Surgeon 's  Response
SHE STARTED TAKING MILK MIXED WITH TURMERIC POWDER FROM THE LAST ONE MONTH AND this TURMERIC MILK has DECREASE THE INR .AVOID THIS THING & MAINTAIN THE INR AT OPTIMAL LEVEL TO AVIOID THROMBOEMBOLIC PHENOMENON.Blood may clot on the surface area of the new valve and get into the general way of circulation. It blocks the artery that supplies the kidneys, brain, and legs with blood. The clotting of blood may cause stroke, kidney failure and fainting spells. Heart muscle infection is also a result of this replacement in some cases.
Answered: Mon, 3 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor